MAUDE Adverse Event Report: APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM

APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM
Model Number 571100
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Products involved in incident (glucocard expression meter (serial no.: (b)(4)) and returned strips (lot no.: b4s1903003)) were returned for evaluation to arkray (importer and complaint handler).Meter, returned strips and retain strips performed to specification.No failures detected.Evidence are attached with file name "arkray evaluation (meter - el573427)".Apex (manufacturer) performed evaluation to specification with retain meter of the same batch and retain strips of the same batch.No failures detected.Evidence are attached with file name "apex evaluation (retain meter & retain strips)".
 
Event or Problem Description
Customer called because his wife was receiving variances when performing a blood test.The readings she received were around lunch time.She stated the reading was lo, then a few minutes later received 302, then again received 289.These readings were in b & c zones per parkes grid.Customer stated that each reading was one minute a part.El573427.Lot b4s1903003 - 2020-12-05 - 50ct.Opened test strips about a month or less ago.Customer is not receiving any oxygen therapy.Caller doesn't have trouble getting a sample of blood but one time a week she'll get an error message that there's not enough blood.Washes her hands with soap and water.She also uses alcohol wipes.Caller doesn't change the lancets every time she tests.She stores in the dining room about 20 feet from the kitchen and there's a divider between the rooms.Seals bottle cap tightly and immediately after removing a strip.Customer doesn't have control solution.She uses fingertip as a testing site.I walked the customer through a blood test, and she received a reading of 276.Replaced meter, strips and sent return label.

Brand Name
GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM
Common Device Name
GLUCOCARD EXPRESSION BLOOD GLUCOSE TEST SYSTEM
Manufacturer (Section D)
APEX BIOTECHNOLOGY CORP.
no.7 li-hsin road v
hsinchu science park
hsinchu, taiwan 30078
TW  30078
MDR Report Key9762042
Report Number9616936-2019-00001
Device Sequence Number713444
Product Code NBW
UDI-Device Identifier00015482570057
UDI-Public(01)00015482570101,(01)00015482570057
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2019
Report Date (Section F) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/05/2020
Device Model Number571100
Device Catalogue Number571100
Device Lot NumberB4S1903003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/20/2019
Device Age9 MO
Event Location Other
Date Report to Manufacturer12/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2019
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient Weight116